| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated that the drive support cap was flush.The insulin pump was not dropped or bumped.The customer was advised that to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However, device alarmed motor error during basic occlusion test due to loose and protruded drive support disk.Unable to perform occlusion test, prime or a33 test, excessive no delivery test.